# SDR GUUA05120801

- Difficulty date: May 12, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 35,401 hours, 35,404 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED LT AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LT AFT EMERGENCY LIGHT ASSY.
